EconPapers    
Economics at your fingertips  
 

Generalized entropy measures of mobility for different sexes and income levels

Esfandiar Maasoumi () and Sourushe Zandvakili

Journal of Econometrics, 1990, vol. 43, issue 1-2, 121-133

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (30) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(90)90111-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:43:y:1990:i:1-2:p:121-133

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-20
Handle: RePEc:eee:econom:v:43:y:1990:i:1-2:p:121-133